Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stiffness, spasms, twitching in lower legs which causes falls. Suggestions and help?

Hi, my feet & lower legs stiffen & make it very hard for me to walk. This is just recently. I have had 5 falls in the last 2 weeks & have lost my balance. I have been to see my primary care provider who has ordered an MRI which is scheduled for tomorrow morning. My most recent fall was this evening. I am scared to walk anywhere & don t know what could be causing this. I have not heard back from labwork that was taken last Wednesday so I m assuming it showed nothing serious. I am only 32 years (female) My doctor wants to rule out MS; hoping to find out tomorrow. The pain itself is worse when I first get up in the morning & I also get spasms & twitching movements in both legs throughout the day. The left leg is more painful than the right. Do you have any ideas that might help?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
i think mri investigation will answer your all questions. also get your cerbrospinal fluid checked if your doctor is suspecting MS
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor